# SDR UIEA2010073100124

- Difficulty date: July 31, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 47,298 hours, 7,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Housing
- Condition: Fractured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D02+C03 CHECK OF DATUM ACFT, 3 HSG (PN: 65B63619-1/-501) FLANGE FRACTURE WERE FOUND ON MAIN DECK CARGO SYS P-29 SIDE RESTRAINT ASSY (PN: 457U1103-4) BETWEEN STA 2220 AND STA 2319 (REF FIG 1) AND MFG SERV REQ 1-1645483474.  (DUE TO NO APPLICABLE REPAIR METHOD CAN BE FOUND IN CMM 25-56-65 AND SRM, AND DELIVERY DATE OF ORDERED NEW HSGS WOULD NOT SUPPORT THE SCHEDULED AIRPLANE RETURN TO SERVICE DATE, DISPOSITION WAS MADE TO ACCOMPLISH A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS, SCHEDULE INITIAL & REPEAT DVIS AT EVERY 25 FC (FLIGHT CYCLES) AND PERMANENT REPAIR PRIOR TO THE ACCUMULATION OF 180 DAYS AFTER PART 1)
